Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Had cyst burst. Has pain on left side. On medication. Treatment?

my daughter has just had a cyst burst on thursday she has now been released from hospital after severe pain and the support with drugs to help with this. they have done a internal scan on friday which showed stillalot of built up fluid on the l;eft side and further down
she is honme now but is in agony still on her left side ? will it release or does she need it drained ?
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi thanks for using HCM.

Hope your daughter suffered from Ovarian cyst burst. If its a clear fluid usually it will be absorbed without need of draining. If very large quantity causing more than 100 cm of abdominal girth then need to be drained. Keep taking the pain killer and other drugs suggested by your doctor. Usually it will be absorbed.Hope I answered your question.

Thanks and regards
Answered: Tue, 25 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor